| Model Number |
68-700 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported bilateral "partial deflations." device remains implanted.This record is for right side.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ deflation: no observed openings during analysis.Additional observations: ¿ white particles observed in the surface of the shell.No further actions are required as the device was implanted.A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Healthcare professional reported right side "partial deflations." the device has been explanted and replaced.